# SDR DALA2020083102908

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 48,735 hours, 25,407 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO A LEFT ENGINE BLEED FAULT CORRELATED TO A FAV FAILURE. ICING CONDITION DURING THE FLIGHT PREVENTED CONTINUATION TO BDA. CORRECTIVE ACTION: REPLACED L FAN AIR VALVE. RAN ENGINES CHECKS OK.
